# SDR TC8A98042

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI UPON FLIGHT CONTROL CHECK, SPOILER PUMP PRESSURE INDICATION WENT TO ZERO.  FOUND FITTING AT SPOILER SUPPLY LINE CRACKED.  REPLACED FITTING IAW MM 27-62-0, OPS CHECK NORMAL.
